# SDR MTNA20190204001

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 26,790 hours, 30,477 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Part serial: A01263
- Condition: Odor
- Location: Nr 1 Recirc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN #1 EMITTING BURNING SMELL IN FLIGHT. MAINTENANCE REPLACED #1 RECIRCULATION FAN.
